On some spurious mode issues in shallow-water models using a linear algebra approachLe Roux, D. Y., Sene, A., Rostand, V. and Hanert, E. (2005) On some spurious mode issues in shallow-water models using a linear algebra approach. Ocean Modelling, 10 (1-2). pp. 83-94. Full text not archived in this repository. It is advisable to refer to the publisher's version if you intend to cite from this work. See Guidance on citing.
Deposit Details University Staff: Request a correction | Centaur Editors: Update this record |